# SDR SWAA2022040759787

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663.75 AFT SIDE LOWER ANGLE CRACKED RBL 28 / REMOVED ANGLE ; LOCATED AND DRILLED; INSTALLED NEW ANGLE AT STA 663.75 AFT SIDE RBL 28 LOWER AS PER REF B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. P#7531949
